# SDR WX0A2014092572169

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- Aircraft time: 63,060 hours, 35,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 5, 9, 11 & 14 CBA INOPERATIVE.  RECHARGED BATTERIES IAW AMM 33-53--00.  OPERATIONS CHECKED GOOD.
